# SDR ASAA0380565

- Difficulty date: August 26, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: D29982107
- Part serial: 0703
- Condition: Disconnected
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC PREFLIGHT CHECK, FOUND FORWARD PAX L1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND DISCONNECTED.  RECONNECTED LANYARD.  (M)
